Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 129, Number 5

All articles in this issue are freely accessible.

Les transformations de Cremona stellaires
Ivan Pan.
Proc. Amer. Math. Soc. 129 (2001), 1257-1262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814153
A note on $p$-adic Nevanlinna theory
Min Ru.
Proc. Amer. Math. Soc. 129 (2001), 1263-1269
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1712881
The mixed Hodge structure on the fundamental group of a punctured Riemann surface
Rainer H. Kaenders.
Proc. Amer. Math. Soc. 129 (2001), 1271-1281
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1712897
Lifting wreath product extensions
Elena V. Black.
Proc. Amer. Math. Soc. 129 (2001), 1283-1288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814179
Quasitilted extensions of algebras I
Flávio Ulhoa Coelho, Maria Izabel R. Martins and José Antonio de la Peña.
Proc. Amer. Math. Soc. 129 (2001), 1289-1297
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1712929
Coefficient ideals and the Cohen-Macaulay property of Rees algebras
Eero Hyry.
Proc. Amer. Math. Soc. 129 (2001), 1299-1308
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1712905
On residually $S_{2}$ ideals and projective dimension one modules
Alberto Corso and Claudia Polini.
Proc. Amer. Math. Soc. 129 (2001), 1309-1315
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814157
Generalized little $q$-Jacobi polynomials as eigensolutions of higher-order $q$-difference operators
Luc Vinet and Alexei Zhedanov.
Proc. Amer. Math. Soc. 129 (2001), 1317-1327
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814158
On the independence of correspondences
Xiaoai Lin.
Proc. Amer. Math. Soc. 129 (2001), 1329-1334
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709761
Topological KKM theorems and generalized vector equilibria on G-convex spaces with applications
El Mostafa Kalmoun and Hassan Riahi.
Proc. Amer. Math. Soc. 129 (2001), 1335-1348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814159
Oscillation inequalities for rectangles
Roger L. Jones, Joseph M. Rosenblatt and Máté Wierdl.
Proc. Amer. Math. Soc. 129 (2001), 1349-1358
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814160
On the Dunford-Pettis property of the tensor product of $C(K)$ spaces
Fernando Bombal and Ignacio Villanueva.
Proc. Amer. Math. Soc. 129 (2001), 1359-1363
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1712870
Holomorphic perturbation of Fourier coefficients
Thomas Vils Pedersen.
Proc. Amer. Math. Soc. 129 (2001), 1365-1366
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814161
A note on asymptotically isometric copies of $l^{1}$ and $c_{0}$
Hermann Pfitzner.
Proc. Amer. Math. Soc. 129 (2001), 1367-1373
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814162
Creation and propagation of logarithmic singularities by interaction of two piecewise smooth progressing waves
G. Laschon.
Proc. Amer. Math. Soc. 129 (2001), 1375-1384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814163
Locating subsets of a Hilbert space
Hajime Ishihara.
Proc. Amer. Math. Soc. 129 (2001), 1385-1390
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1712901
Non-hyperbolic complex space with a hyperbolic normalization
Shulim Kaliman and Mikhail Zaidenberg.
Proc. Amer. Math. Soc. 129 (2001), 1391-1393
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814164
Strichartz estimates for the Schrödinger equation with radial data
Atanas Stefanov.
Proc. Amer. Math. Soc. 129 (2001), 1395-1401
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814165
Porous sets that are Haar null, and nowhere approximately differentiable functions
Jan Kolár.
Proc. Amer. Math. Soc. 129 (2001), 1403-1408
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814166
On absorbing extensions
Klaus Thomsen.
Proc. Amer. Math. Soc. 129 (2001), 1409-1417
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814167
Local completeness and dual local quasi-completeness
Jinghui Qiu.
Proc. Amer. Math. Soc. 129 (2001), 1419-1425
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814168
Invariant projections and convolution operators
Jacques Delaporte and Antoine Derighetti.
Proc. Amer. Math. Soc. 129 (2001), 1427-1435
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814169
Duality of the weak essential norm
Hans-Olav Tylli.
Proc. Amer. Math. Soc. 129 (2001), 1437-1443
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814170
Sturmian sequences and the lexicographic world
Shaobo Gan.
Proc. Amer. Math. Soc. 129 (2001), 1445-1451
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814171
An example in the theory of $AC$-operators
Ian Doust and T. A. Gillespie.
Proc. Amer. Math. Soc. 129 (2001), 1453-1457
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814172
Strictly positive definite functions on a compact group
Mohamed Allali and Tomasz Przebinda.
Proc. Amer. Math. Soc. 129 (2001), 1459-1462
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814173
The expected $L_{p}$ norm of random polynomials
Peter Borwein and Richard Lockhart.
Proc. Amer. Math. Soc. 129 (2001), 1463-1472
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1814174
A compact set with noncompact disc-hull
Buma Fridman, Lop-Hing Ho and Daowei Ma.
Proc. Amer. Math. Soc. 129 (2001), 1473-1475
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814175
Hilbert space analysis of Latin Hypercube Sampling
Peter Mathé.
Proc. Amer. Math. Soc. 129 (2001), 1477-1492
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814176
Gluing copies of a 3-dimensional polyhedron to obtain a closed nonpositively curved pseudomanifold
D. Burago, S. Ferleger, B. Kleiner and A. Kononenko.
Proc. Amer. Math. Soc. 129 (2001), 1493-1498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1707510
Indecomposability of certain Lefschetz fibrations
András I. Stipsicz.
Proc. Amer. Math. Soc. 129 (2001), 1499-1502
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1712877
Cardinal elementary extensions
Hans-Dieter Donder.
Proc. Amer. Math. Soc. 129 (2001), 1503-1506
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709748
The action of $SL(2,\mathbb{Z})$ on the subsets of $\mathbb{Z}^{2}$
Su Gao.
Proc. Amer. Math. Soc. 129 (2001), 1507-1512
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814177
On transience of card shuffling
Sara Brofferio and Wolfgang Woess.
Proc. Amer. Math. Soc. 129 (2001), 1513-1519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709741
Further criteria for positive Harris recurrence of Markov chains
Onésimo Hernández-Lerma and Jean B. Lasserre.
Proc. Amer. Math. Soc. 129 (2001), 1521-1524
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1712909
The action of a semisimple Lie group on its maximal compact subgroup
T. Budak, N. Isik, P. Milnes and J. Pym.
Proc. Amer. Math. Soc. 129 (2001), 1525-1534
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814178
Products of Michael spaces and completely metrizable spaces
Dennis K. Burke and Roman Pol.
Proc. Amer. Math. Soc. 129 (2001), 1535-1544
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1712941
Minimal number of singular fibers in a Lefschetz fibration
Mustafa Korkmaz and Burak Ozbagci.
Proc. Amer. Math. Soc. 129 (2001), 1545-1549
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1713513
A new construction of semi-free actions on Menger manifolds
Sergei M. Ageev and Dusan Repovs.
Proc. Amer. Math. Soc. 129 (2001), 1551-1562
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1712874
American Mathematical Society